MathSciNet Relay Station
MathSciNet bibliographic data
MR1642538 (99i:47062) 47B38
Shapiro, Jonathan E. Aleksandrov measures used in essential norm inequalities for composition operators. J. Operator Theory 40 (1998), no. 1, 133–146.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement